MathSciNet Relay Station
MathSciNet bibliographic data
MR964455 54C10 (54B15 54C20 54E45 54G20)
Grace, E. E.; Vought, Eldon J. Refinable maps and $\theta_n$-continua. Proc. Amer. Math. Soc. 106 (1989), no. 1, 231–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement